Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sensitivity in forearm, bruising, hard raised area. Have SLE, taking immunosuppressants

For a couple weeks now I ve had sensitivity in my outer forearm , about a bandwidth down from my wrist . It s very sensitive to touch, like its bruised, but there is no bruise, redness or anything. When I run my hands over the area, it feels like there is a lump, but not a distinguishable size or shape, more just like a raised, inflamed area after you hit it. It is a hard raised area though. I have not hit this area at all. I have SLE and am on immunosuppressants
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi, you must be having skin lesion .. Discoid lupus erythematosus. .. Apply mometasone cream on lesion twice a day.If needed, intralesional triamcinolone injection may be taken. Continue immunosuppresant medicine as you take. Do not worry the lesions may vanish. Antimalarial drugs are also helpful. ... Ok
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor